# SDR ASAA2019071530083

- Difficulty date: July 15, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 17,063 hours, 5,504 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: ABC57021
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L-2 WINDOW OVERHEAT LT CAME ON DURING CLIMB-OUT RESET PER CHECKLIST. LIGHT CAME ON AGAIN. GROUNDED - YES. DUE TO HISTORY REMOVED AND REPLACED L2 WINDOW CORD REF AMM 30-41-00. ALT DEACT REVERSED. VERIFIED L2 WINDOW IS CORRECTLY TAPPED REF W/D 30-41-12. PERFORMED L2 WINDOW HEAT SYSTEM OPERATIONAL TEST REF AMM 30-41-00. OPS CKS GOOD.
